Summary: Did a five month cycle back in January, every since I’ve been struggling with fatigue, memory issues, no appetite, no libido etc
My Total T a year ago was 280ng/dl, latest bloodtest it was 607ng/dl but with an SHBG of 41. At the end of my cycle I had gut issues, pain below my stomach and testicles, and lost all sensitivity in my genitals. My epididimys used to be very sensitive, now I can squeeze it without any pain, testicles will constantly change size throughout the day. I’ve done two PCT’s including HCG. On the top of this I have also developed constant tinnitus. To me the symptoms look very close to PFS damage from Propecia. Does anybody have any clue what could be going on here? I sometimes still get cramps in my gonads/perinum. Have I permanently damaged my testicles?
Totalt T: 607 ng/dl
Input and guidance much appreciated guys
Edit: 18 Months post cycle
It might help to mention what compounds you used and how much of each.
I ordered primobolan, but it was something else which I still am not sure what it was faked with. I gained 24 pounds on 400MG/week, if that was Primo I would surely gain 3-4 pounds at best? I still kept running it as I didn’t think much of it. I had very lean gains, my strength increased but not so much that I could think it was Tren. Might have been Masteron, I don’t think it could be deca as I was very low bodyfat. I did experience alot of hairloss while on it
How do you know?
I don’t see test listed. Did you take any?
I’d get more comprehensive labs done, MRI or CT scan on your junk.
18 months post cycle (assuming Jan 2020) I wonder if something else is going on
I have been thinking about doing an MRI, but what will they be able to detect? Like my epididimys is completely numb. Also no, I did not take test, I know stupid.
Why don’t you go get professional help instead of going onto forums. This seems like an emergency.
I’ve been to two different urologists. Both say everything is normal. Explained about numbness and epididimys pain and testicle shrinkage, which they completely ignored and asked me to use cialis/viagra. It’s exhausting to put time, effort and and money into getting help and not getting serious help. I’m at a loss for words.
If it were me I’d be trying everything. You never know what damage may show up
Did you see an endocrinologist? This is your life man, TRY HARDER. If you haven’t seen an endocrinologist you haven’t tried hard enough. This is an emergency I don’t think anyone here is qualified to help you.
Hey bro its me again. You are identical to me. I never took propecia but crashed… Just like you said about the epidymisis. My testicles, and epidymis were the place I used to feel the most pleasure during orgasm. This is all completely numb now. I also feel as if im pooling blood in my left side.
I have an update so far. Basically the only diagnosed problem I have is Leaky gut (elevated zonunlin, high lps bacteria, high sulphide reducing bacteria, and no gut diversity. I also have a parasite called blastocystis hominis.
I decided to do 24 hour saliva cortisol test and it was normal. I did thyroid testing and it looks good, currently waiting for RT3 results. If this is normal, I will do another ultrasound of my testicles. @jamilkh I would like to get into contact with you if possible.
basically feels like my balls are dead, and penis, is there like a faucet, to drip urine out.
@jamilkh What side effects did you notice while on cycle? Were they typical of Primo?
I’ve been in your situation for 5 years. Perhaps I can advise.
Not at all man, so you are recovered now? I’ve tried it all when it comes to PCT and herbs just holding on for some natural miracle to happen in this broken body hahaha.
@jamilkh what were the side effects?
I’m not recovered yet but have found abnormalities that I’m treating
Started with severe anxiety and brainfog, then started getting zapping pain in my dick. Dick slowly went all numb, total loss of libido, digestive issues, joint pain, insomnia etc. Made an account on propeciahelp because that’s the only page I found people with the same side effects. What about you?
@jamilkh I’m not really aware of Primo side effects but I didn’t think there were any really. Interesting that you say joint pain and insomnia - they’re pretty typical of some other steroids.
When you had insomnia, did you wake up sweaty? Do you still have the bottles of the gear you took? Could get it tested if you do.
Did you have any anger or paranoia regarding relationships with women?
Yes my side effects were not totally different from yours - insomnia, loss of libido, brainfog/ memory issues and pretty bad digestive issues that lasted months after the cycle.
I don’t have any left over gear unfortunately. Dude it’s weird that you mentioned that. I did get very paranoid about my relationship and thought my gf was cheating and all sorts of delousional thoughts, which is completely unlike me. I have had a strong feeling that the primo was in fact tren. I gained 10 KG, lean. Also, yes, I was very aggressive during this period. I can’t remember having nights sweats or waking up sweaty. My digestion was also fucked up for a long time after quitting. I was running 3-4ml (1ml=100 mg) each week. If it was tren enanthate then in reality I was running 600-800mg, as tren usually is 200mg per 1 ml right? That’s the only thing that could make sense. I don’t see how primo could have done this.
That sounds like tren. What color was the gear was it a dark yellow like almost brown?
@jamilkh Yeh paranoia over women is pretty typical of tren (I also had it). I’ve only heard of that side effect from tren and occasionally from other 19-nors. Primo is generally known for being pretty side effect free. Also primo is expensive and often faked, especially if from a shitty UGL.
So the bad news is, it sounds like you probably have tren dick.
The good news is you’re not the only one and we have made some progress with what to do about it.
Actually no, it doesnt sound like tren, because joint pain and fucked digestions is not a tren side. Tren is most used by strenght athletes and joint pain would be the worst side for a powerlifter. Also, tren is known to fuck with bloodsugar and drive you hypo. I go hypo at least once a day on tren. I remind you all that tren is made to beef up the cattle, and you cant beef up shit if its not eating. If anything, tren is known to cause hypoglycemia and also speed up metabolism and nutrient partitioning. Its a feeding steroid for buffalos.
Also tren is not always dark. It definetly can be dark but i have used very light yellow tren that does not differ much from test.
Primo is faked, but when faking steroids they usually use something with a simmilar effect. I mean, Anavar is faked like crazy but its never Anadrol, lol.
So when we take all the sides u mention, and we take into consideration that we would need to fake the primo with something simmilar… what do we get, guys?
What is the “poor mans primo” ? Boldenone. Yes.
1)Boldenone is known to give some people anxiety.
2)Boldenone destroys your e2, so the dick problems, joint pain, brainfog - all are also sympthoms of crashed e2.
3)All the other mental sides can be caused by e2 as hormonal imbalances fuck with us very differently.
Tren is very very specific steroid, it wouldnt make sence to fake it like this. Sure, i cant guarantee it, but all your sides look more like crashed e2, and almost none of em sounds like you being on 800mgs of tren.
Actually, Boldenone tends to also be dark, so yea, theres that.